Back
 AJCM  Vol.5 No.4 , December 2015
The exp(-j(x)) Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics
Abstract: The  exp(-j(x)) method is employed to find the exact traveling wave solutions involving parameters for nonlinear evolution equations. When these parameters are taken to be special values, the solitary wave solutions are derived from the exact traveling wave solutions. It is shown that the  exp(-j(x))  method provides an effective and a more powerful mathematical tool for solving nonlinear evolution equations in mathematical physics. Comparison between our results and the well-known results will be presented.
Cite this paper: Shehata, M. (2015) The exp(-j(x)) Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics. American Journal of Computational Mathematics, 5, 468-480. doi: 10.4236/ajcm.2015.54041.
References

[1]   Ablowitz, M.J. and Segur, H. (1981) Solitions and Inverse Scattering Transform. SIAM, Philadelphia.
http://dx.doi.org/10.1137/1.9781611970883

[2]   Malfliet, W. (1992) Solitary Wave Solutions of Nonlinear Wave Equation. American Journal of Physics, 60, 650-654.
http://dx.doi.org/10.1119/1.17120

[3]   Malfliet, W. and Hereman, W. (1996) The Tanh Method: Exact Solutions of Nonlinear Evolution and Wave Equations. Physica Scripta, 54, 563-568.
http://dx.doi.org/10.1088/0031-8949/54/6/003

[4]   Wazwaz, A.M. (2004) The Tanh Method for Travelling Wave Solutions of Nonlinear Equations. Applied Mathematics and Computation, 154, 714-723.
http://dx.doi.org/10.1016/S0096-3003(03)00745-8

[5]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2015) Exact Traveling Wave Solutions for Modified Liouville Equation Arising in Mathematical Physics and Biology. International Journal of Computer Applications, 112.

[6]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics, 4.

[7]   Zahran, E.H.M. and Khater, M.M.A. (2014) The Modified Simple Equation Method and Its Applications for Solving Some Nonlinear Evolutions Equations in Mathematical Physics. Jökull Journal, 64.

[8]   Khater, M.M.A. (2015) The Modified Simple Equation Method and Its Applications in Mathematical Physics and Biology. Global Journal of Science Frontier Research: F Mathematics and Decision Sciences, 15.

[9]   Wazwaz, A.M. (2004) A Sine-Cosine Method for Handling Nonlinear Wave Equations. Mathematical and Computer Modelling, 40, 499-508.
http://dx.doi.org/10.1016/j.mcm.2003.12.010

[10]   Yan, C. (1996) A Simple Transformation for Nonlinear Waves. Physics Letters A, 224, 77-84.
http://dx.doi.org/10.1016/S0375-9601(96)00770-0

[11]   Fan, E. and Zhang, H. (1998) A Note on the Homogeneous Balance Method. Physics Letters A, 246, 403-406.
http://dx.doi.org/10.1016/S0375-9601(98)00547-7

[12]   Wang, M.L. (1996) Exct Solutions for a Compound KdV-Burgers Equation. Physics Letters A, 213, 279-287.
http://dx.doi.org/10.1016/0375-9601(96)00103-X

[13]   Abdou, M.A. (2007) The Extended F-Expansion Method and Its Application for a Class of Nonlinear Evolution Equations. Chaos, Solitons & Fractals, 31, 95-104.
http://dx.doi.org/10.1016/j.chaos.2005.09.030

[14]   Ren, Y.J. and Zhang, H.Q. (2006) A Generalized F-Expansion Method to Find Abundant Families of Jacobi Elliptic Function Solutions of the (2+1)-Dimensional Nizhnik-Novikov-Veselov Equation. Chaos, Solitons & Fractals, 27, 959-979.
http://dx.doi.org/10.1016/j.chaos.2005.04.063

[15]   Zhang, J.L., Wang, M.L., Wang, Y.M. and Fang, Z.D. (2006) The Improved F-Expansion Method and Its Applications. Physics Letters A, 350, 103-109. http://dx.doi.org/10.1016/j.physleta.2005.10.099

[16]   He, J.H. and Wu, X.H. (2006) Exp-Function Method for Nonlinear Wave Equations. Chaos, Solitons & Fractals, 30, 700-708.
http://dx.doi.org/10.1016/j.chaos.2006.03.020

[17]   Aminikhad, H., Moosaei, H. and Hajipour, M. (2009) Exact Solutions for Nonlinear Partial Differential Equations via Exp-Function Method. Numerical Methods for Partial Differential Equations, 26, 1427-1433.

[18]   Zhang, Z.Y. (2008) New Exact Traveling Wave Solutions for the Nonlinear Klein-Gordon Equation. Turkish Journal of Physics, 32, 235-240.

[19]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2015) Exact Traveling Wave Solutions for Modified Liouville Equation Arising in Mathematical Physics and Biology. International Journal of Computer Applications, 112.

[20]   Zahran, E.H.M. and Khater, M.M.A. (2015) The Two-Variable ,, -Expansion Method for Solving Nonlinear Dynamics of Microtubles—A New Model. Global Journal of Science Frontier Research: A Physics and Space Science, 15, Version 1.0.'>http://latex.codecogs.com/gif.latex?\dpi{80}&space;\left&space;(&space;\frac{{G}'}{G}&space;\right&space;)" title="\left ( \frac{{G}'}{G} \right )" />, -Expansion Method for Solving Nonlinear Dynamics of Microtubles—A New Model. Global Journal of Science Frontier Research: A Physics and Space Science, 15, Version 1.0.

[21]   Zayed, E.M.E. and Gepreel, K.A. (2009) The -Expansion Method for Finding Traveling Wave Solutions of Nonlinear Partial Differential Equations in Mathematical Physics. Journal of Mathematical Physics, 50, Article ID: 013502.
http://dx.doi.org/10.1063/1.3033750'>http://latex.codecogs.com/gif.latex?\dpi{80}&space;\left&space;(&space;\frac{{G}'}{G}&space;\right&space;)" title="\left ( \frac{{G}'}{G} \right )" />-Expansion Method for Finding Traveling Wave Solutions of Nonlinear Partial Differential Equations in Mathematical Physics. Journal of Mathematical Physics, 50, Article ID: 013502.
http://dx.doi.org/10.1063/1.3033750

[22]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Solutions to Some Nonlinear Evolution Equations by Using -Expansion Method. Jökull Journal, 64.'>http://latex.codecogs.com/gif.latex?\dpi{80}&space;\left&space;(&space;\frac{{G}'}{G}&space;\right&space;)" title="\left ( \frac{{G}'}{G} \right )" />-Expansion Method. Jökull Journal, 64.

[23]   Dai, C.Q. and Zhang, J.F. (2006) Jacobian Elliptic Function Method for Nonlinear Differential Difference Equations. Chaos, Solitons & Fractals, 27, 1042-1049.
http://dx.doi.org/10.1016/j.chaos.2005.04.071

[24]   Fan, E. and Zhang, J. (2002) Applications of the Jacobi Elliptic Function Method to Special-Type Nonlinear Equations. Physics Letters A, 305, 383-392.
http://dx.doi.org/10.1016/S0375-9601(02)01516-5

[25]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics, 4, 455-463.
http://dx.doi.org/10.4236/ajcm.2014.45038

[26]   Zhao, X.Q., Zhi, H.Y. and Zhang, H.Q. (2006) Improved Jacobi-Function Method with Symbolic Computation to Construct New Double-Periodic Solutions for the Generalized Ito System. Chaos, Solitons & Fractals, 28, 112-126.
http://dx.doi.org/10.1016/j.chaos.2005.05.016

[27]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for Power Law and Kerr Law Non Linearity Using the exp(-j(x))-Expansion Method. The Global Journal of Science Frontier Research (GJSFR), 14, Version 1.0.

[28]   Abdelrahman, M.A.E. and Khater, M.M.A. (2015) The Exp(-j(x)) Expansion Method and Its Application for Solving Nonlinear Evolution Equations. International Journal of Science and Research (IJSR), 4, 2143-2146.

[29]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2015) The exp(-j(x)) -Expansion Method and Its Application for Solving Nonlinear Evolution Equations. International Journal of Modern Nonlinear Theory and Application, 4, 37-47.
http://dx.doi.org/10.4236/ijmnta.2015.41004

[30]   Hirota, R. and Ohta, Y. (1991) Hierarchies of Coupled Soliton Equations I. Journal of the Physical Society of Japan, 60, 798-809.
http://dx.doi.org/10.1143/JPSJ.60.798

[31]   Zhang, S. (2007) New Exact Non-Traveling Wave and Coefficient Function Solutions of the (2+1)-Dimensional Breaking Soliton Equations. Physics Letters A, 368, 470-475.
http://dx.doi.org/10.1016/j.physleta.2007.04.038

[32]   Cheng, Y. and Li, B. (2003) Symbolic Computation and Construction of Soliton-Like Solutions to the (2+1)-Dimensional Breaking Soliton Equation. Communications in Theoretical Physics, 40, 137-142.
http://dx.doi.org/10.1088/0253-6102/40/2/137

[33]   Peng, Y.Z. (2005) New Exact Solutions for (2+1)-Dimensional Breaking Soliton Equation. Communications in Theoretical Physics, 43, 205-207.
http://dx.doi.org/10.1088/0253-6102/43/2/004

[34]   Peng, Y.Z. and Krishna, E.V. (2005) Two Classes of New Exact Solutions to (2+1)-Dimensional Breaking Soliton Equation. Communications in Theoretical Physics, 44, 807-809.
http://dx.doi.org/10.1088/6102/44/5/807

[35]   Xie, F.D., Zhang, Y. and Lu, Z.S. (2005) Symbolic Computation in Non-Linear Evolution Equation: Application to (3+1)-Dimensional Kadomtsev-Petviashvili Equation. Chaos, Solitons & Fractals, 24, 257-263.
http://dx.doi.org/10.1016/S0960-0779(04)00552-1

[36]   Zhao, H. and Bai, C. (2006) New Doubly Periodic and Multiple Soliton Solutions of the Generalized (3+1)-Dimensional Kadomtsev-Petviashvilli Equation with Variable Coefficients. Chaos, Solitons & Fractals, 30, 217-226.
http://dx.doi.org/10.1016/j.chaos.2005.08.148

[37]   Chen, Y., Yan, Z. and Zhang, H. (2003) New Explicit Solitary Wave Solutions for (2+1)-Dimensional Boussinesq Equation and (3+1)-Dimensional KP Equation. Physics Letters A, 307, 107-113.
http://dx.doi.org/10.1016/S0375-9601(02)01668-7

[38]   Bekir, A. and Uygun, F. (2012) Exact Traveling Wave Solutions of Nonlinear Evolution Equations by Using the -Expansion Method. Arab Journal of Mathematical Sciences, 18, 73-85.
http://dx.doi.org/10.1016/j.ajmsc.2011.08.002

[39]   Zahran, E.H.M. and Khater, M.M.A. (2014) The Modified Simple Equation Method and Its Applications for Solving Some Nonlinear Evolution Equations in Mathematical Physics. Jökull Journal, 64.

 
 
Top